# SDR MASA2010030200168

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 30,599 hours, 30,874 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RTF - UPON TAKEOFF, INTERMITTENT NLG LIGHT FLASHING ON.  R2 LG SELECTOR PANEL.
